# SDR ASAA9910107

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547107
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND EXTERNAL FUSELAGE, LOWER SIDE FRAME AT STA 727 FROM STR 26L TO STR 26R  CORRODED ON BOTTOM SIDE.  REPAIRED PER SRM 51-30-2.  (X)
